Please use this identifier to cite or link to this item: https://ktisis.cut.ac.cy/handle/10488/6802
Title: An alternative approach for the numerical solution of seemingly unrelated regression equations models
Authors: Clarke, Michael R B 
Kontoghiorghes, Erricos John 
Keywords: Analysis of variance;Analysis of covariance
Issue Date: 1995
Publisher: Elsevier
Source: omputational Statistics and Data Analysis, 1995, Volume 19, Issue 4, Pages 369-377
Abstract: An alternative approach to compute the coefficients of a Seemingly Unrelated Regression Equations (SURE) model is proposed. Orthogonal transformations are employed to avoid the difficulties in directly computing the inverse of the variance-covariance matrix (or its estimate) which often lead to unnecessary loss of accuracy. The solution of the special SURE model where the problem is constrained so that the regressors in each equation contain the regressors in previous equations as a proper subset, is considered in detail.
URI: http://ktisis.cut.ac.cy/handle/10488/6802
ISSN: 01679473
DOI: http://dx.doi.org/10.1016/0167-9473(94)00010-G
Rights: © 1995 Elsevier B.V. All rights reserved.
Type: Article
Appears in Collections:Άρθρα/Articles

Show full item record

SCOPUSTM   
Citations

25
checked on Feb 7, 2018

Page view(s) 50

147
Last Week
15
Last month
13
checked on Oct 22, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.